A few days ago (Thursday night) I started to scratch the ***l out of my hand in the night for whatever reason (maybe I got bitten by something?), and woke up in the morning to see my hand was missing skin off it.
The following day, Friday, bumps started to come up on my hand. Here's the pictures...they speak for themselves.
Here is the album for all the pics I took: http://starholdest.imgur.com/hand#Ex55k
As you can see from the pics between my two fingers is where I scratched all the skin off during the night. This doesn't hurt that much even though it looks painful.
I have no clue what the other red bump is in the middle of my hand, but when it was bigger (last night), it was oozing a clear liquid out of it. Today during the day it would leak down my hand, but instead of being clear it was like a yellowish color...pretty gross!
The bump and pimple looking thing near my thumb. I have no idea what these are but they really hurt! The big one is the later stage of the little one beside it. The little one beside it only started to get bigger this afternoon. The bigger one was like the smaller one and grew and grew to the size it is now and then it "deflated"; still pretty painful.
And finally, between my middle finger and my left ring finger (left hand), and between my midddle finger and right ring finger (right hand), you can see the skin is red and it seems like there are some blisters or pimples starting there as well.
I bought some neosporin/polysporin stuff today and was putting it on but have stopped doing that about 2 hours ago. The active ingredients in the stuff are:
Bacitracin 500 units - First aid antibiotic
Neomycin 3.5mg - First aid antibiotic
Polymyxin-B 10,000 units - First aid antibiotic
Pramoxine HCl 10mg - External analgesic
Argh...what do you guys think? I have no idea what to do and it seems these bumps are sprouting up everywhere...and they hurt like ***l!
Could this be poison ivy? They are not itchy and I have no other symptoms.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?